Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes illness, nausea, headache, dizziness after taking dosulepin?

Taken one Dosulepin last night (was changed onto them from Amitriptyline by my GP for Fibromyalgia) and have felt ill since. Gone through a range of symptoms from nausea and headaches but now I am dizzy, fuzzy heady and my balance is affected, can still feel it lying down but it is much worse standing up
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to Dosuleptin. The symptoms usually go away as your body adjusts the medication. If the symptoms continue, you should consult your doctor for an alternative treatment.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Tricyclic antidepressant


What causes illness, nausea, headache, dizziness after taking dosulepin?

Hello, Your symptoms seem to be related to Dosuleptin. The symptoms usually go away as your body adjusts the medication. If the symptoms continue, you should consult your doctor for an alternative treatment. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician